# SDR GAIA00380

- Difficulty date: June 30, 2000
- Submitted: August 29, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK, FOUND A CRACK IN THE FORWARD UPPER HOLE IN THE UPPER VERTICAL FLANGE OF THE WING TO BODY RIB FITTING UPPER CHORD AT RIGHT BS 760.95.  COMPLIED WITH BOEING 727 SB 727-57-0112 REV 5.  INSTALLED SUPPORT ANGLE IAW BOEING 727 SB 57-0112 AND BOEING DRAWING NR 65-65492 REV B AND B727 SRM 51-30-2.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
